# SDR AALA202111010609

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 23,268 hours, 6,786 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5941
- Condition: Odor
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT OCCURRED PASSING FL 180 250 KNOTS AND CONTINUED TO 12,000. SEEMED TO CLEAR BUT STARTED AGAIN ON DESCENT TO LANDING. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU.   (OPEN)
